IJPAM: Volume 54, No. 2 (2009)

ON THE MULTIPLICATION MAP FOR
RANK 1 SHEAVES ON NODAL CURVES

E. Ballico
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: [email protected]


Abstract.Here we consider the multiplication map for depth $1$ sheaves with pure rank $1$ on curves with only ordinary nodes or ordinary cusps as singularities.

Received: April 11, 2009

AMS Subject Classification: 14H20, 14H51

Key Words and Phrases: rank $1$ sheaf, multiplication of sections, singular curves

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 54
Issue: 2